# SDR SWAA2024011631654

- Difficulty date: December 13, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS277 TO BS294 LB0 AND WL208 AT FWD GALLEY AREA 2023-756797<[01] REPLACED WEB LOCATED BETWEEN BS277 TO BS294 LB0 AND WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 141A5400 SHEET 20 REV - SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED WEB LOCATED BETWEEN BS277 TO BS294 LB0 AND WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING 141A5400 SHEET 20 REV - SEE INDIVIDUAL SIGN OFFS BELOW. COMPLETED RII
